# SDR USAASB01169

- Difficulty date: June 8, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE L1 AND R1 DOOR EMERGENCY EXIT IDENTIFIER LIGHTS DIM DURING TEST.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
